# SDR AALA20160706003

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 49,177 hours, 20,002 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CRACKED AT BS 663.75 APPROXIMATELY RBL 30. REPAIRED THE BULKHEAD IAW EA 261610.
